# SDR SWAA2013012411770

- Difficulty date: January 17, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 29,134 hours, 17,002 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fastener
- Part number: 115A3712
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR BALANCE PANELS IN BAYS 2 THRU 4 HAVE RUSTED HDWR {MARKED}.  REMOVED AND REPLACED (MARKED) RUSTED HDWR IN RT ELEVATOR BALANCE PANEL IN BAYS 2 THRU 4 IAW SRM 51-60-04-0G-0 STEP 5A (5) (C) 2).
